# SDR V0XD20150406094

- Difficulty date: April 12, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 27,903 hours, 20,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319961
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR KICK ANGLE IS CORRODED.  R & R SERVICE DOOR KICK ANGLE, PN SH670-31996-1, IAW SRM 51-42-06 & 51-42-21.
